# SDR SWAA2020062987200

- Difficulty date: May 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 787+5',  RBL20,  WL156,  FLOORBEAM UPPER SURFACE WAS CORRODED. THE CORROSION WAS  BLENDED AND REMOVED IAW SRM 51-10-02-0G-0, SEC 15. MAT THICKNESS WAS .100 MATERIAL REMOVED .020 MAT REMAINING .080.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2,  FIG 103, SHEET 2.  DRILLED AND REMOVED STRAP IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW STRAP IAW SRM 51-40-05-0G-0, AND DWG 146A8120, REV - .  INSTALLED THE NEW STRAP IAW SRM 51-40-02-0G-0, AND DWG 146A8340 REV.  APPLIED C.I.C.TO AREA IAW SRM 53-00-53-1A-2, STEP 2E.
